A solution for bargaining problems with coalition structure
G. Bergantinos,
B. Casas-Mendez,
M.G. Fiestras-Janeiro and
Juan Vidal-Puga
Mathematical Social Sciences, 2007, vol. 54, issue 1, 35-58
Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0165-4896(07)00023-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matsoc:v:54:y:2007:i:1:p:35-58
Access Statistics for this article
Mathematical Social Sciences is currently edited by J.-F. Laslier
More articles in Mathematical Social Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().